Migraine

What is Migraine?

A migraine is a severe, painful headache that is often accompanied by sensory warning signs such as flashes of light, blind spots, tingling in the arms and legs, nausea, vomiting, and increased sensitivity to light and sound. The excruciating pain that migraines bring can last for hours or even days. serotonin agonists or aspirin should help with antiemetics.

Questions and answers on "Migraine"

Hi! I have got migraine with aura....... I use Maxsalt for them..... i recently observed that when ever i have a vivid dream or a night mare , I wake up in the mrg with a head spliting migraine....... Is it normal for a person suffering with migraine or should I get an appointment with the doc as soon as I can?

doctor1 MD

Hello,
Welcom to
Healthcaremagic.com.
During migraine you must be knowing there is hypoxia to particular area of brain. When you suddenly wake up from deep sleep there is increased heart brake and blood pressure because of this you feel throbing migraine.

It is normal with migraine patients.

To...

Read Full Thread   Ask a Doctor Now

please suggest best medicine for migraine without side effects

please tell me best medicine for migraine without side effects. Now I am taking vasogrine. In a week I am getting migraine 3 times. For the past 25 years I am suffering from migraine...Siva, Chennai

doctor1 MD

Hi Good afternoon

For acute control of headache you have to take pain killer, Tablet naprosyn is better choice

For prophylaxis you may take propranolol according to your blood pressure, or flunarizine or topiramate.

My opinion is you contact doctor near to you and after proper history taken by...

Read Full Thread   Ask a Doctor Now

I m having migraine since twenty years. I experience cloudy spots and after that flashes of light in zigzag shape at the corners of eyes it lasts for about 20 to 30 mints then it goes away and I feel throbbing pain at one side of my head . I take pons ton forte or Brufen 400 mg but it is not so effective. Please recommend some medication. I have migraine once or twice a month.

doctor1 MD

Hello
It seems from the history that you are having migraine. Cloudy spots, flashes of light are the common prodromal symptoms of the migraine.
The treatment of the migraine in acute phase is by use of analgesics and by use of ergot alkaloids.
Since you are having recurrent attacks of migraine...

Read Full Thread   Ask a Doctor Now

I am 43 and have suffered migraine with aura for several years. Iv recently read that low oestrogen can be a cause but can also be a risk of ovarian and breast cancer . Yet in another article migraine suffers are believed to be less at risk of breast cancer. Confused? I am!

doctor1 MD

Hi
Its still not established whether low estrogen really causes migraine. However you may stop worrying about the low estrogen because a history of migraine is a contraindication for the prescription of the same. You may continue with non hormone drugs for prophylaxis of migraine. hope that...

Read Full Thread   Ask a Doctor Now

i m migraine problem since 1 year.and i m taking vesograine medicine so pls guide me what are the side effects of this medicine.and let me know the others tablets names and i have illergy in sunlight but it increase in witer also .pls tell what is the precaution for winter.

doctor1 MD

If migraine attacks are less than 3/month just take pain killers like vasograin or migranil or naxdom or tab riza sos. It frequency and duration of attacks increase you will need prophylaxis like propanolol, sibelium, topiramate etc. Ergotamine is effective in some patients, but it has many side...

Read Full Thread   Ask a Doctor Now

my son suffers from major depression and has been suffering from migraines for a little over a year now. hes seen numerous doctor and they have not been able to get to find out what is causing them. now he has started suffering from severe nightmares almost nightly. any suggestions on what type of doctor to try to get him in with to address the nightmare issues because they are sevearly starting to interfer with his everyday life

doctor1 MD

Hi,

The nightmares may be related to major depressive disorder and if so, treatment of depression can provide relief in nightmares as well. In my opinion, you should discuss the issue of nightmares with the psychiatrist who is treating your son and not think of involving a new specialist without...

Read Full Thread   Ask a Doctor Now

i lost the periphery vision in my right eye but when i ate it came back. my doctor has referred me to an opthamologist because he thinks i have migraine. my sugar levels keep dropping since my visit to the doctor. could that have something to do with the vision loss

doctor1 MD

do complete eye checkup. refraction, measurement of IOT. fundus examination. ocular muscle mov ment should be checked. are you diabetic? if so glycolated hemoglobin may be checked.

Read Full Thread   Ask a Doctor Now

hi doctors, as my 15 yrs daughter diagnose with migraine, as family doctor suggested vasograine tablet, n also to see migraine specialist.she consume daily one tablet,my worry is, any side effect of vasograine tablets n second things is parmanent curable or no?

doctor1 MD

Hi,

Thank you for posting your query.

I have noted your daughter's diagnosis and treatment plans.

Vasograin is a medicine for relieving the headache, and it should not be used daily. At the most, only four tablets of vasograin can be taken per week.

Since she has frequent headaches, she should be...

Read Full Thread   Ask a Doctor Now

hello i am 44 years old female suffering from migraine pain i take rizaro with naxdom 250 it used to get relief within 2 hours but now its only little less but still pain right side whole morning to night?? what to eat during that time and how to cure..??? please HELP

doctor1 MD

You can go for migon tab 250 mg and a paracetamol for pain for one week and migon for 2 weeks.
-Dr Gunjan

Read Full Thread   Ask a Doctor Now

Recent questions on  Migraine

doctor1 MD

I have had fluncuating vertigo, imblance, hypercusis, tinnitus...etc for over 10 yrs. Have seen neurologists, ENT..etc.... have tried numerous medications to no avail. Drs have suggested vestibular migraine or possibly meieres disease, although I don t have any actual hearing loss so they have steered away from that. Given the long term nature of my condition, I have been inclined over the past few yeasr to just suffer through it. Most of the time the problem is moderate and non-disabling..however...at least 5 -10 days out of the month I can barely function..dizzy, can t keep blanace, can t tolorate sounds...etc. Do you have any suggestions? Thank you, Alan.

doctor1 MD

I had a severe migraine today, so i purchased some Excedrin Migraine, i took two pills at roughly 8:30PM, and around 1:00AM i noticed some blood in my feces, It says on the bottle that it can cause some stomach bleeding due to NSAID. Should i be worried, and go to the ER, or wait till later in the morning?

doctor1 MD

I currently have the Mirena IUS for birth control. (Previously, I had been on Depo injection for 8 years - which I LOVED but we are getting married this year and hope to have children in the next few years, so I was aware I needed to come off this) The Mirena is causing me pain when I exercise. I saw my GP today and we discussed having the Implant fitted instead. However, I am on Topamax for Migraines and have just been researching that this makes the implant ineffective? Can you advise?

doctor1 MD

I wonder why my torso and head "bounces" with each heartbeat and you can literally SEE my radial pulse from several feet away. My BP usually runs a range of 117/70 to 159/89 . I am 48 Y/O) female 8 year post- hysterectomy with hx of mvp, grave's disease, cervical cancer, pud, gerd, ibs, chronic tension headaches, migraine, and syncope. I am 5'9' and weigh 140 lbs. I smoke 1 pack or less a day for 30 years. ( I smoke less on workdays because I have no time) I drink almost daily, either 2 beers, 3 glasses of wine, or some liquour if I have it. I am supposed to be taking (Too MUCH) valium, but don't like it. I am unfortunately an aggressive (when stressed) and anxious person. Is this all anxiety? Just a note...the heartbeat "bouncing" and the skipping of beats do not make me anxious, but curious. What IS this?

doctor1 MD

Doctor, I have experienced some strangeness for two days now. I have had 2 TIA's in the past with slurred speech and numbness on the left side of my body. I awoke this AM with a numb arm on my right side. I have a headache now. I have symptoms of...

doctor1 MD

Recent visit 12-21 for headaches that I have for weeks they come and go for months at a time .they start in front and go around my head ,some nausea and ear pain or hot sensation around ears and floaters that make it hard to read or write .and...

doctor1 MD

We are wondering if my husband may have had a small stroke. Taken to the er with confusion loss of balance extremely high BP and migraine type headache. His BP meds have been adjusted but now his behavior has shifted. Very aggressive argumentative...

Ask Question
Dr. Andrew Rynne
MD

Hi, I am Dr. Andrew Rynne (Family Physician). I will be guiding you through the process. Please write your question below.

Related Drugs/Medications
Related Treatment/Therapy
Related Procedures